N. Sukumar's Publications

Sorted by DateClassified by Publication TypeClassified by Research Category

Meshless methods and partition of unity finite elements

N. Sukumar, J. Dolbow, A. Devan, J. Yvonnet, F. Chinesta, D. Ryckelynck, Ph. Lorong, I. Alfaro, M. A. Martínez, E. Cueto, and M. Doblaré. Meshless methods and partition of unity finite elements. International Journal of Forming Processes, 8(4):409–427, 2005.

Download

[PDF] 

Abstract

(unavailable)

BibTeX

@article{Sukumar:2005:MMP,
	author = "N. Sukumar and J. Dolbow and A. Devan and
             J. Yvonnet and F. Chinesta and D. Ryckelynck
             and Ph. Lorong and I. Alfaro and M. A. Mart{í}nez
             and E. Cueto and M. Doblar{é}",
	title   = "Meshless methods and partition of unity finite elements",
	journal = "International Journal of Forming Processes",
 	volume  = "8",
 	number  = "4",
	pages   = {409--427},
	year    = "2005",
   bib2html_dl_pdf = "http://dilbert.engr.ucdavis.edu/~suku/xfem/papers/meshlesspumijfp_proof.pdf",
   bib2html_pubtype = {Journal},
   bib2html_rescat =  {Natural Element Method (NEM),PUFEM/X-FEM}
}

Generated by bib2html.pl (written by Patrick Riley ) on Sat Jul 20, 2019 23:36:20